| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient presented to the (b)(6) emergency room stating he had fallen.His implant incision site was infected.The patient was admitted for exploration surgery.Upon opening the incision, the infection was found around the unconnected leads and neurostimulator.The neurostimulator was removed and infected leads were cut down and removed at the skull.Treatment included unspecified oral antibiotics.
Additional Manufacturer Narrative
(b)(4) the explanted product was not returned to neuropace for analysis.